Please use this identifier to cite or link to this item: https://ktisis.cut.ac.cy/handle/10488/13906
Title: Greedy forwarding in scale-free networks embedded in hyperbolic metric spaces
Authors: Krioukov, Dmitri
Papadopoulos, Fragkiskos 
Boguñá, Marián
Vahdat, Amin 
Category: Electrical Engineering - Electronic Engineering - Information Engineering
Field: Engineering and Technology
Issue Date: 16-Oct-2009
Source: Performance Evaluation Review, 2009, vol. 37, no. 2, pp.15-17
Journal: Performance Evaluation Review 
ISSN: 0163-5999
DOI: 10.1145/1639562.1639568
Type: Article
Appears in Collections:Άρθρα/Articles

Show full item record

SCOPUSTM   
Citations

21
checked on Aug 18, 2019

Page view(s)

17
Last Week
0
Last month
4
checked on Aug 25, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.